Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for Moms Advice for Moms

Lady healt question

Posted by on Mar. 26, 2013 at 8:01 AM
  • 2 Replies

I used vagistat 1 tonight. It didn't say anything about urinating after and I know you pee from a different area but I was wondering if it's ok to pee directly after? Also should I expect a lot of weird discharge? 

by on Mar. 26, 2013 at 8:01 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
The_Doodle
by Bronze Member on Mar. 26, 2013 at 8:05 AM

You can pee, but it could push out some of the medicine. And yes, there will be lots of discharge the next day because the excess ointment will be coming out.

Mommy2justone
by Mommy2justtwo on Mar. 26, 2013 at 9:21 AM

Not sure, but good luck! I hope it works for you.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)